Vol. 318, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 325: 1
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Generalizations of degeneracy second main theorem and Schmidt's subspace theorem

Si Duc Quang

Vol. 318 (2022), No. 1, 153–188
DOI: 10.2140/pjm.2022.318.153

By introducing the notion of distributive constant of a family of hypersurfaces with respect to a projective variety, we prove a second main theorem in Nevanlinna theory for meromorphic mappings with arbitrary families of hypersurfaces. Our second main theorem generalizes and improves previous results for meromorphic mappings with hypersurfaces, in particular for algebraically nondegenerate mappings with hypersurfaces in subgeneral position. The analogous results for the holomorphic curves with finite growth index from a complex disc into a projective variety, and for meromorphic mappings on a complete Kähler manifold are also given. For the last aim, we will prove a Schmidt’s subspace theorem for arbitrary families of homogeneous polynomials, which is the counterpart in the number theory of our second main theorem.

Nevanlinna theory, diophantine approximation, second main theorem, subspace theorem, meromorphic mapping, hypersurface, homogeneous polynomial, subgeneral position
Mathematical Subject Classification
Primary: 11J68, 32H30
Secondary: 11J25, 30D35, 32A22
Received: 23 January 2022
Revised: 13 March 2022
Accepted: 9 April 2022
Published: 1 August 2022
Si Duc Quang
Department of Mathematics
Hanoi National University of Education
136-Xuan Thuy, Cau Giay
Thang Long Institute of Mathematics and Applied Sciences (TIMAS)
Thang Long University
Nghiem Xuan Yem, Hoang Mai